# SDR SWIA201437569

- Difficulty date: April 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,903 hours, 23,365 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING HAD A RT WING STRIKE ON WING TIP.  DAMAGE DETERMINED TO BE A MAJOR REPAIR IAW GMM.  REPLACED RT WINGLET/PLUG ASSY IAW IRL.
